# SDR DALA14032879222

- Difficulty date: May 30, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 38,077 hours, 26,009 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Condition: Corroded
- Location: Bs 1395 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT PRESSURE BULKHEAD TEE FITTING, BS 1395, LOWER HORIZONTAL SURFACE BETWEEN LONGERON 26R - 26L.  R & R IAW ERA 525970-14, REV O.
